# SDR K5SR2016T27895

- Difficulty date: December 6, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N196X
- Make and model: Israel GALAXY
- Aircraft serial: 196
- Aircraft time: 3,372 hours, 1,761 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: G3666230
- Part serial: 1363E
- Condition: Malfunctioned
- Location: Right Engine
- Part time: 22 hours, 20 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NR 2 ENGINE START,  THE STARTER GENERATOR AUTOMATIC CUTOUT FEATURE WHICH IS TO OCCUR AT 60 PERCENT N2 DID WORK.  PILOT HAD TO MANUALLY DE-SELECT STARTER GENERATOR FROM OPERATING.  REMOVED AND REPLACED THE STARTER GENERATOR. OPS CHECKED SATISFACTORY.
